Facebook Pixel

Irregularity after taking plan B

By June 25, 2012 - 3:41am
Rate This

I took plan B instantly after having unprotected sex. He did not come inside me, but I wanted to be safe. I received a period with normal flow later on so I thought I was alright. My next period was irregular and was very light, like a brownish substance with only a little blood that lasted about 5 days. I dont like being irregular so I started birth control later to have regular periods every month. I wont be expecting my period for more than another week, but I've been driving myself crazy with worry because I dont know what that last light period meant. Is this normal for people who have taken ECP? Please help.

Add a Comment1 Comments

EmpowHER Guest

Hi toobusy2bpregnant,

Welcome to EmpowHER.  Some of the side effects of Plan B are changes in your next period.  Can be shorter or longer, heavier or lighter.



June 25, 2012 - 12:40pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!